About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 285931, 16 pages
http://dx.doi.org/10.1155/2012/285931
Research Article

Improved Criteria on Delay-Dependent Stability for Discrete-Time Neural Networks with Interval Time-Varying Delays

1School of Electrical Engineering, Chungbuk National University, 52 Naesudong-ro, Heungduk-gu, Cheongju 361-763, Republic of Korea
2Department of Electrical Engineering, Yeungnam University, 214-1 Dae-Dong, Gyeongsan 712-749, Republic of Korea
3School of Electronic Engineering, Daegu University, Gyeongsan 712-714, Republic of Korea
4Department of Biomedical Engineering, School of Medicine, Chungbuk National University, 52 Naesudong-ro, Heungduk-gu, Cheongju 361-763, Republic of Korea

Received 16 August 2012; Accepted 5 October 2012

Academic Editor: Tingwen Huang

Copyright © 2012 O. M. Kwon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jianmin Duan, Manfeng Hu, Yongqing Yang, and Liuxiao Guo, “Stability Analysis of Stochastic Markovian Jump Neural Networks with Different Time Scales and Randomly Occurred Nonlinearities Based on Delay-Partitioning Projection Approach,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher ยท View at Google Scholar